Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.10
pages 1-11

Some Constructions of Extension of Game Problems with Information Discrimination

Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics Ural Branch of Russian Academy of Sciences Ural Federal University Ekaterinburg, Russia
Dmitriy V. Khlopin
the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russia

SINOPSIS

The extension of game's problem on maximin is constructed, in which one of the players − participants chooses a set from the given family, and the other selects an element from the specified set. The construction of extension uses embedding family of sets in compact space with Hausdorff metrics. The property having sense of stability of a generalized game problem with perturbation of criterion of quality is established. The applications to game problems of program control used in constructions of solution of differential games are considered.